# SDR SWIA200110176

- Difficulty date: September 5, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 35,206 hours, 43,061 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: O

## Discrepancy

BLUE HYDRAULIC FILTER LIGHT ILLUMINATED , THEN MAIN PUMP LOW PRESSURE LIGHT ILLUMINATED WHEN TRIED FLAPS 15 DEGREES LOST ALL BLUE HYDRAULIC LEVEL AND PRESSURE. HYD FLUID LEAKING FROM R MAIN GEAR BAY.REPAIRED BROKEN HYDRAULIC LINE, CHANGED ENGINE DRIVEN PUMP, PERFORMED HYDRUALIC FLUSH AND CHANGED ALL FILTERS IAW MM 29-00-00 OPS AND LEAK CHECK GOOD PN ON PV3-022-29 SN MX-490588 SN MX-523017
